Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 6, NWS Corpus Christi, TX

March 9, 20137 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Mar 9, 2013, 12:35 PM CST for 7 counties in Texas. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2013, 12:35 PM CST (18:35 UTC)
Expired
Mar 9, 2013, 7:54 PM CST
In force
7 hr
Issued by
NWS Corpus Christi, TX

Counties Bee County, TX, Goliad County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 46 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2013-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2013-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WWUS74 KCRP 091835
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1235 PM CST SAT MAR 9 2013

...WIND ADVISORY IN EFFECT FOR MUCH OF THE EASTERN HALF OF SOUTH TEXAS...

.AN APPROACHING UPPER LEVEL DISTURBANCE WILL HELP TO DEEPEN
SURFACE LOW PRESSURE OVER THE SOUTHERN PLAINS...INCREASING WINDS
THIS AFTERNOON OVER MUCH OF THE EASTERN HALF OF SOUTH TEXAS. WINDS
WILL ONLY GRADUALLY DIMINISH AFTER SUNSET.

TXZ232>234-242>244-246-100000-
/O.NEW.KCRP.WI.Y.0006.130309T1835Z-130310T0000Z/
BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...
KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...REFUGIO...WOODSBORO
1235 PM CST SAT MAR 9 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THIS
ADVISORY IS IN EFFECT FOR THE COUNTIES OF BEE...GOLIAD...
VICTORIA...KLEBERG...NUECES...SAN PATRICIO AND REFUGIO.

* TIMING...THIS AFTERNOON THROUGH 6 PM.

* WINDS...SOUTH TO SOUTHEAST WINDS SUSTAINED AT 25 TO 35 MPH WITH
  GUSTS FROM NEAR 40 MPH TO NEAR 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME PATCHY BLOWING DUST
  IS ALSO POSSIBLE. THESE WINDS CAN ALSO BE A HAZARD FOR
  UNSUPPORTED WALLS AT CONSTRUCTION SITES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. SECURE LAWN FURNITURE...GARBAGE CANS OR OTHER
OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND.

&&

$$

GW
2 follow-up statements
972 
WWUS74 KCRP 092345
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
545 PM CST SAT MAR 9 2013

...WIND ADVISORY CONTINUES IN EFFECT FOR THE SOUTHERN COASTAL BEND
EARLY THIS EVENING...

.AN AREA OF SURFACE LOW PRESSURE CONTINUES TO DEEPEN WEST OF
LAREDO LATE THIS AFTERNOON. THIS WILL MAINTAIN THE STRONG AND
GUSTY SOUTHEAST WINDS OVER THE SOUTHERN COASTAL BEND INTO THE
EVENING HOURS. THE WINDS WILL GRADUALLY DIMINISH AROUND 8 PM CST.


TXZ232>234-246-100045-
/O.EXP.KCRP.WI.Y.0006.000000T0000Z-130310T0000Z/
BEE-GOLIAD-VICTORIA-REFUGIO-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...
REFUGIO...WOODSBORO
545 PM CST SAT MAR 9 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

SOUTHEAST WINDS OF 20 T0 30 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
THROUGH THE EVENING HOURS.

$$

TXZ242>244-100200-
/O.EXT.KCRP.WI.Y.0006.000000T0000Z-130310T0200Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS
545 PM CST SAT MAR 9 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...THIS EVENING THROUGH 8 PM.

* WINDS...SOUTHEAST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS
  FROM 40 TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME PATCHY BLOWING DUST 
  IS ALSO POSSIBLE. THESE WINDS CAN ALSO BE A HAZARD FOR 
  UNSUPPORTED WALLS AT CONSTRUCTION SITES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. SECURE LAWN FURNITURE...GARBAGE CANS OR OTHER
OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND.

&&

$$

TMT
663 
WWUS74 KCRP 100154
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
754 PM CST SAT MAR 9 2013


TXZ242>244-100300-
/O.CAN.KCRP.WI.Y.0006.000000T0000Z-130310T0200Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS
754 PM CST SAT MAR 9 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY. 

SOUTHEAST WINDS HAVE DIMINISHED TO 20 TO 30 MPH WITH GUSTS TO 35
MPH IN THE SOUTHERN COASTAL BEND AND IS EXPECTED TO CONTINUE THROUGH
THE REST OF THE EVENING..

$$

TMT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 9, 12:24 PM CST, 11 minutes earlier.

Area forecast discussion, Mar 9, 12:24 PM CST, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1224 PM CST SAT MAR 9 2013

.DISCUSSION...BASED ON CURRENT WINDS AND 925 MB FORECAST
WINDS...AM GOING TO ISSUE A WIND ADVISORY FOR SOUTHERN COASTAL
COUNTIES AND BEE TO VICTORIA COUNTIES THROUGH 6 PM (SOME MAY BE
BORDERLINE). WINDS AT KVCT GUSTS NEAR 35 KNOTS AND MANY LOCATIONS
GETTING SUSTAINED NEAR 30 KNOTS. UPDATE SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 1206 PM CST SAT MAR 9 2013/

DISCUSSION...SEE 18Z AVIATION DISCUSSION.

AVIATION...MAIN ISSUE IS TIMING OF FRONT AND ANY SHOWERS/THUNDER
WITH IT. FOR FROPA AND CONVECTION WITH IT...HAVE VCTS FOR KLRD
STARTING 07Z...WITH FROPA ABT 11Z. FARTHER EAST...REMOVED THUNDER
FOR KCRP (NO THUNDER IN KALI EITHER) BUT DO HAVE VCSH WITH TEMPO
SHRA WITH FROPA BETWEEN 10Z-15Z...WITH OBVIOUSLY FRONT MOVING
THROUGH KALI ABT AN HOUR BFR KCRP. FOR KVCT...STARTED VCTS AROUND
08Z...WITH THUNDER MENTIONED BETWEEN 10Z AND 16Z EITHER TEMPO OR
IN BODY OF TAF (FROPA AT KVCT ABT 14Z). OTHER THAN THAT...
CONDITIONS ARE BECOMING VFR (KCRP MVFR MAYBE THROUGH 20Z) AND
SHOULD STAY THAT WAY THROUGH THE TAF FORECAST AT KLRD...TIL ABT
06Z AT KCRP AND KALI...BUT BECOMING MVFR AROUND 02Z AT KVCT SINCE
FETCH FROM THE GULFMEX WILL BE MORE APT TO DEVELOP THE CLOUDS (AND
LESS GUSTS THERE TOO). NORTH WINDS (AND GUSTY) ALL TERMINALS BY
END OF FORECAST PERIOD...WITH VFR ALSO EXPECTED BEFORE 10/18Z.

PREV DISCUSSION... /ISSUED 947 AM CST SAT MAR 9 2013/

DISCUSSION...OVERALL TEMPERATURE AND WIND FORECAST IS FINE AS
FORECAST MONITOR SHOWS GREEN FOR TEMP/DEW POINTS/RH. DID ADJUST
CLOUDS OUT TO THE WEST BASED ON SATELLITE (NOT MUCH THERE
NOW)...AND MODELS SHOWING NOT MUCH COMING THIS AFTERNOON EITHER.
HOWEVER...DID KEEP TEMPERATURES OUT THERE AS THEY ARE WARM TO
BEGIN WITH. CONCERNING RAIN...MENTIONING ONLY SPRINKLES FOR INLAND
AREAS. FORECAST PRODUCTS WILL BE ISSUED SHORTLY. NO OTHER CHANGES
AT THIS TIME AS NEW MODEL OUTPUT CONTINUES TO SHOW A MORE RAPID
FROPA AS PREVIOUS FORECAST HAS.

MARINE...DECIDED TO GO WITH SCA FOR THE SOUTHERN BAYS..BASED ON
1 KFT WINDS ON MORNING SOUNDING BEING 36 KNOTS AND FORECAST
MODELS. EXTENDED THE SCA FOR THE GULF TIL AFTER MIDNIGHT TONIGHT.
MAY NOT NEED IT FOR THE NORTHERN NEARSHORE WATERS BUT WILL MAKE
THAT CALL FOR THE AFTERNOON PACKAGE AND SEE HOW OBS AND FORECAST
TRENDS WORK OUT. MENTIONED A FEW SPRINKLES.

PREV DISCUSSION... /ISSUED 550 AM CST SAT MAR 9 2013/

DISCUSSION...UPDATED FOR 12Z AVIATION.

AVIATION...INCLUDED LLWS FOR A FEW HOURS AT THE ALI TAF SITE AS
WINDS FALLEN TO AROUND 10 TO 12 KNOTS AND STRONG LLJ MOVES
OVERHEAD. CEILINGS ARE IN THE MVFR TO VFR CATEGORY AT THE
TERMINALS. CIGS SHOULD CLIMB TO LOW END VFR BY MID MORNING BUT
EXPECT ANOTHER ROUND OF MVFR STRATUS TO DEVELOP TONIGHT. GRADIENT
WILL INCREASE TODAY AHEAD OF SYSTEM MOVING INTO THE PLAINS. SSE
WINDS WILL PICK UP AGAIN TODAY WITH GUSTS AOA 30 KNOTS. GUSTS MAY
APPROACH 35 KNOTS AT CRP...AND AN AWW MAY BECOME NECESSARY LATER
THIS MORNING. WINDS WILL REMAIN ELEVATED THROUGH THE EVENING.
THERE WILL BE LOW CHANCES OF SHRA TODAY BUT WILL NOT MENTION IN
THE TAFS ATTM. COLD FRONT WILL BE APPROACHING THE AREA TONIGHT.
ONLY HAVE BROUGHT A WIND SHIFT INTO LRD AT THIS TIME. CHANCES FOR
SHOWERS AND STORMS INCREASE AHEAD OF THE FRONT AND HAVE INCLUDED
VCSH/VCTS REMARKS AFTER 08Z.

PREV DISCUSSION... /ISSUED 437 AM CST SAT MAR 9 2013/

SHORT TERM (TODAY THROUGH SUNDAY)...LOW LEVEL MOISTURE ADVECTING
INTO SOUTH TEXAS HAS LED TO ANOTHER ROUND OF LOW CLOUD/STRATUS
THIS MORNING. UPPER LEVEL SYSTEM WILL MOVE OUT OF THE FOUR CORNERS
REGION TODAY AND INTO THE HIGH PLAINS. AT THE SURFACE...A LOW
LEVEL SOUTHEASTERLY FLOW WILL REMAIN IN PLACE. EXPECT ANOTHER
BREEZY TO WINDY DAY ACROSS SOUTH TEXAS IN ADVANCE OF UPPER TROUGH.
PW VALUES AROUND 1.3 TO 1.4 INCHES WILL BE LOCATED ROUGHLY ACROSS
THE EASTERN HALF OF THE AREA THIS MORNING BEFORE DECREASING
SLIGHTLY BY THIS AFTERNOON. MODEL FORECAST SOUNDINGS AGAIN KEEP A
DECENT CAP OVER SOUTH TEXAS TODAY SO ONLY ANTICIPATE SOME SHOWERS
BENEATH INVERSION. TEMPS WILL BE WARMER THAN YESTERDAY WITH LOWER
90S OVER THE RIO GRANDE PLAINS AND MID/UPPER 70S ACROSS THE
VICTORIA CROSSROADS. CHANCES FOR SHOWERS AND STORMS WILL INCREASE
TONIGHT ACROSS THE NW ZONES AS BOUNDARY APPROACHES...SHIFTING TO
THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS BY SUNDAY
MORNING. LATEST MODELS HAVE SPED UP THE TIMING OF THE FRONT A BIT
PLACING ENTERING THE NW ZONES BY 09Z...ABOUT HALFWAY THROUGH THE
REGION BY 12Z AND OFF THE COAST BY 18Z. HAVE FOLLOWED THESE TRENDS
AND SPED UP FROPA IN THE FORECAST. BEST INSTABILITY WILL BE
LOCATED NORTH OF THE REGION TONIGHT WHERE STRONG TO SEVERE STORMS
ARE ANTICIPATED. HI RES MODELS ARE SUGGESTING JUST A FINE LINE OF
CONVECTION ENTERING THE NW ZONES AOA 09Z AND MOVING OFF THE COAST
BY 18Z. HAVE CUT BACK ON POPS ON SUNDAY...ESPECIALLY DURING THE
AFTERNOON...AS DRIER AIR FILTERS IN FROM THE WEST. THE DRY AND
BREEZY NORTHERLY WINDS MAY RESULT IN AN ELEVATED FIRE DANGER
ACROSS PARTS OF SOUTH TEXAS.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...SURFACE HIGH PRESSURE
WILL CONTINUE TO FILTER INTO THE REGION SUNDAY NIGHT IN WAKE OF THE
FRONTAL PASSAGE EARLIER IN THE DAY. THIS WILL ALSO CAUSE A TIGHT
PRESSURE GRADIENT ACROSS THE COASTAL WATERS SUNDAY NIGHT THROUGH
MONDAY MORNING...LEADING TO SOLID SMALL CRAFT ADVISORY CONDITIONS.
NORTHERLY SURFACE WIND SPEEDS WILL ALSO REMAIN BREEZY TO WINDY
MONDAY AFTERNOON...ESPECIALLY ACROSS THE COASTAL PLAINS.
THIS...ALONG WITH THE VERY DRY AIRMASS WILL LIKELY BRING ELEVATED TO
BRIEF CRITICAL FIRE DANGER CONDITIONS. WE WILL CONTINUE TO MONITOR
THIS SETUP DURING THE NEXT 24 HOURS AND DECIDE IF A WATCH/ADVISORY
WILL BE NEEDED.

OTHERWISE...COOLER AND MUCH DRIER CONDITIONS WILL REMAIN IN PLACE AS
THE SURFACE RIDGE CONTINUES TO INFLUENCE THE REGION AND
DRY/NORTHERLY FLOW REMAINS ALOFT. OVERNIGHT CONDITIONS WILL BE
MONDAY...TUESDAY AND WEDNESDAY MORNINGS WILL BE CHILLY WITH LIGHT
SURFACE WINDS. DAYTIME HIGH TEMPERATURES WILL WARM INTO THE 60S AND
70S MONDAY AND SLOWLY MODERATE THROUGHOUT THE WEEK WITH MAXIMUM
TEMPERATURES BACK TO NEAR 80S OUT WEST FOR DAY 8. THIS WILL BE IN
RESPONSE TO A GRADUAL RETURN OF ONSHORE FLOW AS SURFACE HIGH
PRESSURE SHIFTS EASTWARD...AWAY FROM THE REGION. OTHERWISE...LACK OF
MOISTURE WILL KEEP PRECIPITATION OUT OF THE FORECAST BEYOND SUNDAY
NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  66  73  48  71  /  10  40  50  10  10
VICTORIA          77  63  69  43  66  /  10  60  60  10  10
LAREDO            92  63  75  50  73  /  10  30  10   0   0
ALICE             83  65  74  47  71  /  10  40  30  10  10
ROCKPORT          72  65  69  48  67  /  10  30  50  10  10
COTULLA           86  58  73  43  71  /  10  60  10   0   0
KINGSVILLE        81  65  75  47  72  /  10  30  30  10  10
NAVY CORPUS       73  66  72  52  70  /  10  30  50  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: BEE...GOLIAD...KLEBERG...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

GM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS.

&&

GW/86...SHORT TERM
Hazardous weather outlook, Mar 9, 9:58 AM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
958 AM CST SAT MAR 9 2013

TXZ229>234-239>247-101600-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
958 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE TONIGHT ACROSS
SOUTH TEXAS AHEAD OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY MORNING
AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION. HOWEVER...ORGANIZED
SEVERE STORMS ARE NOT CURRENTLY ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-101600-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
958 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TODAY AND
MOST OF TONIGHT...AS SOUTHEAST WINDS INCREASE TO AROUND 20 KNOTS
TODAY AND 20 TO 25 KNOTS TONIGHT. A SMALL CRAFT ADVISORY IS ALSO
IN EFFECT FOR THE SOUTHERN BAYS FOR SOUTHEAST WINDS 20 TO 25
KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP LATE SUNDAY EVENING IN
WAKE OF A FRONTAL PASSAGE. THE STRONG OFFSHORE FLOW AND BUILDING
SEAS WILL CONTINUE THROUGH MONDAY MORNING BEFORE DIMINISHING MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/TB/RG

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 2:34 PM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more37 hr

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.